Publication

On factors of g-measures

Verbitskiy, E., Dec-2011, In : Indagationes mathematicae-New series. 22, 3-4, p. 315-329 15 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

DOI

We show that fully supported g-measures on a shift space A(Z+), vertical bar A vertical bar <infinity, remain g-measures under single site renormalization transformations (1-block factors). (C) 2011 Royal Netherlands Academy of Arts and Sciences. Published by Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)315-329
Number of pages15
JournalIndagationes mathematicae-New series
Volume22
Issue number3-4
Publication statusPublished - Dec-2011

    Keywords

  • SQUARE SUMMABILITY, GIBBS MEASURES, CONVERGENCE, OPERATOR

View graph of relations

Download statistics

No data available

ID: 2548755